Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 09:11:29 AM

Login with username, password and session length


Members
  • Total Members: 23730
  • Latest: lume
Stats
  • Total Posts: 642753
  • Total Topics: 48893
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 184
Total: 188

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Reyataz Yellowing  (Read 3708 times)

0 Members and 1 Guest are viewing this topic.

Offline dfw1973

  • Member
  • Posts: 5
Reyataz Yellowing
« on: April 26, 2007, 10:50:04 PM »
I have just begun meds.  My doctor has put me in a study 300mg Reyataz,100mg Norvir, and Epzicom.

Initially the only side effect I had was falling asleep.  On day four  I got the yellowing - skin/eyes.  Big Bird yellow.  It would not be such an issue - if I did not work with kids all day.  They are a little toooo honest - hehe

Monday will be three weeks on meds.  Today marks 2 weeks bright yellow.  It is so bad that people stop me in the store to tell me I need to have my liver checked.  I'm an upbeat person, and joke about it, but it's slowly starting to wear me down -  I have had zero alcohol in over a month, 

Has anyone had the jaundice this long, and if so did it ever go away?  I do not mind giving it a few more weeks, but can't imagine it the rest of my life.  Saw Wicked again - just because I feel for the green girl now...

Thanks!

Offline risred1

  • Member
  • Posts: 419
  • My Source for Supps - www.newyorkbuyersclub.org
Re: Reyataz Yellowing
« Reply #1 on: April 27, 2007, 01:04:29 PM »
My understanding is that for most people this is a temporary condition. There are some, though, that continue to have issues with getting the billibrium count down and therefore continue to have that jaundiced look.

First of all, being yellow is not simply a vanity issue. So I hope your condition clears up and you get good results with reatazz. But if for whatever reason you look doesn't change, then you may have to change to another treatment package. I hope others who are on reataz would comment.

You may want to look at, and I caution you to be careful and talk to your doc about this, the use of Alpha Lipoic Acid, which acts on the liver and may help bring down your bilibrium count. You really would need to talk to someone about this. Call the Newyorkbuyersclub or send an email to them to see if there is any information on supplements to help with this condition.

I am not a doctor, so I say this with caution.
risred1 - hiv +
02/07 CD4 404 - 27% - VL 15k
10/07 CD4 484 - 31% - VL 45k
05/08 CD4 414 - 26% - VL 70k
01/09 CD4 365 - 23% - VL 65k
05/09 CD4 291 - 23% - VL 115k - Started Meds - Reyataz/Truvada
06/09 CD4 394 - ?% - VL 1200 - Boosted Reyataz with Norvir and Truvada
07/09 CD4 441 - ?% - VL 118 - Boosted Reyataz with Norvir and Truvada
09/09 CD4 375 - ?% - VL Undetectable - Boosted Reyataz with Norvir and Truvada
12/09 CD4 595 - ?% - VL Undetectable - VIT D 34 - Reyataz/Truvada/Norvir

Offline Beatz4me

  • Member
  • Posts: 39
Re: Reyataz Yellowing
« Reply #2 on: May 17, 2007, 10:48:17 AM »
Hi there,

Been on Reyataz for several weeks and luckily, no jaundice..(knock on wood)

Offline dfw1973

  • Member
  • Posts: 5
Re: Reyataz Yellowing
« Reply #3 on: May 17, 2007, 09:50:08 PM »
Then you are home free!  I was also on Dapsone since my t-s were below 200, but once off... my skin is no longer yellow!  Eyes still a bit tinged, but I am almost undetectable in a month so I am not complaining!

Offline furbear

  • Member
  • Posts: 4
Re: Reyataz Yellowing
« Reply #4 on: May 18, 2007, 11:34:27 PM »
Probably don't need to worry.  I was bright yellow as well but it slowly went away after a couple of months.  Ya gotta love folks for mentioning it though....like you never noticed it yourself or something.  best, Mark

Offline Hard Times

  • Member
  • Posts: 113
Re: Reyataz Yellowing
« Reply #5 on: May 24, 2007, 01:09:38 PM »
i've been on reyataz for 6 months .  i noticed my skin yellowing ! then i thought if i got a tan , it would be less noticable !!!  it worked for me !  i can't argue with the results of retataz ! my cd4's are 702, viral load is 78!
Your Body Is What You Are.
Your Soul Is Who You Are.

Offline sdcabincrew74

  • Member
  • Posts: 540
    • My Manhunt account
Re: Reyataz Yellowing
« Reply #6 on: May 26, 2007, 04:20:45 AM »
Are you drinking lots and lots of water?  I am on reyetaz and norvir too.  Slight yellowing here in the beginning and I can always tell if I had too much to drink the night before because my eyes get yellow still even after 2 years.  However, I have found that water really seems to help.  Try drinking tons of it, like a gallon per day.  Maybe that will help, and of course, talk with your doc.  The combo is really easy for me side effects wise and numbers wise .... now if we could end the food requirement, life would be dandy.
The difference between an overnight and a layover is luck!

Offline WorriedWife

  • Member
  • Posts: 82
  • Our Little Gift From God
Re: Reyataz Yellowing
« Reply #7 on: June 04, 2007, 10:19:13 AM »
dfw,

My hubby is about to start that study but Im not sure if they are going to start him on Epzicom or Retrovir. I think it is Retrovir then if he has to many side effects from that they will start him on Epzicom but I could be wrong. I will let you know if he gets that Jaundice look also and let you know how long it effected him. He is currently taking Sulfameth but the doc said that when his t cell is up above 200 he wont have to take that anymore so Im hoping that will be soon. At his last visit his t cell was 191 and his VL was somewhere 430000 I think.
"Everything Happens for a Reason"

Offline dfw1973

  • Member
  • Posts: 5
Re: Reyataz Yellowing
« Reply #8 on: June 21, 2007, 10:11:27 PM »

Worried Wife....

It's a great combo.  I was at about 100 t's in early April and here in mid June I an undectable and already at almost 450!  I never felt "bad" but I do feel so much more like my normal self.  You two might want to start thinking about where you want to retire - hehe

Let me know if you ever need anything.

Offline Razorbill

  • Member
  • Posts: 622
Re: Reyataz Yellowing
« Reply #9 on: June 22, 2007, 06:07:33 AM »
I've had minor bouts of jaundice.  It's most present during the shortest days of winter, my eyes are slightly off and my skin looks tanned - not a bad thing really.  Sunlight helps break it down and evens out the skin color overall.  Big bird yellow is a real challenge though.  So how is it now?  About people telling you to get you liver checked., I find it astounding the things people will say to strangers unsolicited.  They mean well but really!

Offline dfw1973

  • Member
  • Posts: 5
Re: Reyataz Yellowing
« Reply #10 on: June 24, 2007, 05:30:53 PM »
My eyes are still yellow, but not noticeable unless you really look. 

With the summer here - I am pretty tan, so my skin is back to normal.
I drink LOTS of water.  The benefits are incredible.  I can handle a little yellow = hehe

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.